# SDR SWAA2023082976048

- Difficulty date: July 6, 2023
- Submitted: August 29, 2023
- Operation: Air carrier
- Aircraft: N297WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32542
- Aircraft time: 51,861 hours, 31,224 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK IS CORRODED AT BS 420+4; 440+3; RBL 25; WL 208<[01] VERIFY THE SRM 53-00-52-1A-1 IS APPLICABLE.;[02] PARTIALLY UPDATED STEPS 1 AND 2. UPDATED MEASUREMENT TABLE.;[03] COMPLETED STEP 1 AND 2  BS 420+4 RBL 25 WL 208 OUT OF LIMITS PER SRM 53-00-52-1A-1.;[04] UPDATED MEASUREMENTS TABLE;[05] MEASUREMENT TABLE VERIFIED;[06] PARTIAL UPDATE STEP 3.;[07] PARTIAL UPDATE STEP 4.;[08] PARTIAL UPDATE STEP 5.;[09] PARTIAL UPDATE STEP 3.;[10] PARTIAL UPDATE STEP 6.;[11] PARTIAL UPDATE STEP 3.;[12] PARTIAL UPDATE STEP 3.;[13] COMPLETED STEPS 3 AND 7.;[14] EDIT PARTIAL WORK STEP 4;[15] PARTIAL UPDATE STEP 4;[16] COMPLETED STEP 4.;[17] FINAL INSPECTION. JOB COMPLETE.
